# SDR DJFA2008001

- Difficulty date: January 2, 2008
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N709TA
- Make and model: Beech 400A
- Aircraft serial: RK180
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: MS243311
- Condition: Erratic
- Location: Lt Mlg
- Part time: 7,844 hours, 6,477 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT CREW REPORTED RED LIGHTS IN GEAR SELECT HANDLE ILLUMINATED FOLLOWED BY SLIGHT DECELERATION AND A THUMP.  CREW SUSPECTS THE GEAR EXTENDED AND RETRACTED UNCOMMANDED.  MAINTENANCE FOUND THE LT MLG UPLOCK SWITCH ERRATIC IN COLD TEMPERATURES.  THE SWITCH WAS REPLACED.
